Alert archive / Tennessee / Tornado Warnings in 2009
Tornado Warning 26, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at Jun 11, 2009, 9:53 PM CDT for Bledsoe County, Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2009, 9:53 PM CDT (02:53 UTC)
- Expired
- Jun 11, 2009, 10:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
County Bledsoe County, TN
The radar
The Northeast Alabama radar (KHTX), 96 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 8:18 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2096 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 896 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMRX 120253
TORMRX
TNC007-120330-
/O.NEW.KMRX.TO.W.0026.090612T0253Z-090612T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
953 PM CDT THU JUN 11 2009
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* TORNADO WARNING FOR...
BLEDSOE COUNTY IN EAST TENNESSEE...
THIS INCLUDES THE CITY OF PIKEVILLE...
* UNTIL 1030 PM CDT
* AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 16 MILES WEST OF
PIKEVILLE...OR 6 MILES SOUTH OF SPENCER...MOVING SOUTHEAST AT 20
MPH.
* THE TORNADO WILL BE NEAR...
6 MILES SOUTHWEST OF PIKEVILLE BY 1030 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HAIL
OF 3/4 INCH DIAMETER OR LARGER AND DESTRUCTIVE OUTFLOW WINDS IN
EXCESS OF 50 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR STORM
SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF
NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3566 8535 3569 8531 3559 8510 3537 8523
3544 8534 3549 8539 3550 8541 3553 8541
3554 8543 3557 8544
TIME...MOT...LOC 0253Z 304DEG 20KT 3565 8547
$$
TD1 follow-up statement
000
WWUS54 KMRX 120313
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1013 PM CDT THU JUN 11 2009
TNC007-120330-
/O.CON.KMRX.TO.W.0026.000000T0000Z-090612T0330Z/
BLEDSOE TN-
1013 PM CDT THU JUN 11 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR BLEDSOE
COUNTY...
AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR OLD CUMBERLAND...
OR 8 MILES WEST OF PIKEVILLE...MOVING SOUTHEAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
PIKEVILLE BY 1025 PM CDT...
BRAYTON BY 1030 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HAIL
OF 3/4 INCH OR LARGER...AND DESTRUCTIVE OUTFLOW WINDS IN EXCESS OF 50
MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR A STORM
SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF
NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
STRUCTURE IN AN INTERIOR HALLWAY...ROOM OR CLOSET. USE BLANKETS OR
PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3568 8532 3561 8514 3559 8510 3557 8511
3541 8520 3552 8541 3553 8541 3554 8543
3557 8544
TIME...MOT...LOC 0313Z 300DEG 23KT 3559 8533
$$
TDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Jun 11, 8:30 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 11, 8:30 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 930 PM EDT THU JUN 11 2009 .DISCUSSION...CHANGE OF PLANS AS MCS OVER KY MOVING SOUTHEAST-ISH INTO AREA OF STRONG SHEAR AND LOW DP DEP AND STRENGTHENING. NEW TOR WATCH ISSUED AND SO WILL UP DATE ZONES TO ADD HEADLINES AND SEVERE WORDING. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 69 87 68 87 68 / 40 50 20 40 20 KNOXVILLE AIRPORT, TN 68 84 66 85 67 / 50 40 20 40 30 OAK RIDGE, TN 67 84 66 85 67 / 40 40 20 40 20 TRI CITIES AIRPORT, TN 64 81 63 83 63 / 60 40 20 40 30 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && BB
Hazardous weather outlook, Jun 11, 4:07 AM CDT, 17 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 507 AM EDT THU JUN 11 2009 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-120915- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 507 AM EDT THU JUN 11 2009 /407 AM CDT THU JUN 11 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP...MAINLY THIS AFTERNOON AND LINGER THROUGHOUT THE EVENING...AS A COLD FRONT SAGS SLOWLY SOUTH. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS OF 50 MPH OR MORE AND HAIL OF PENNY SIZE OR LARGER. BRIEF LOCALLY HEAVY RAINS COULD OCCUR WITH THE STRONGEST STORMS...WITH FREQUENT DEADLY LIGHTNING STRIKES IN AND NEAR ALL STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WEAK COLD FRONT WILL LINGER ACROSS THE REGION FRIDAY INTO SATURDAY...HELPING SCATTERED THUNDERSTORMS TO CONTINUE. AN UPPER LEVEL DISTURBANCE ON SUNDAY WILL ALSO PRODUCE MORE SHOWERS AND SCATTERED THUNDERSTORMS. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING...FROM FRIDAY THROUGH SUNDAY. THE MAIN THREATS WILL BE DAMAGING DOWNBURSTS WINDS OF 50 MPH OR HIGHER AND LARGE HAIL. LOCALLY HEAVY RAINS IN EXCESS OF ONE INCH WILL ALSO OCCUR WITH THE STRONGER STORMS...AND FREQUENT DEADLY LIGHTNING STRIKES IN AND NEAR ANY THUNDERSTORMS. A RIDGE OF HIGH PRESSURE WILL BUILD EASTWARD FROM THE SOUTHERN PLAINS MONDAY THROUGH WEDNESDAY. THIS SHOULD DECREASE THE CHANCES OF THUNDERSTORMS FOR EARLY NEXT WEEK...WITH MAINLY ISOLATED AFTERNOON AND EVENING STORMS DEVELOPING DURING THE HEAT OF THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...AND POSSIBLY AGAIN FRIDAY AND SATURDAY. TT/TG
In the hours before
Local storm report, Jun 11, 4:00 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
500 PM EDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG GATE CITY 36.64N 82.58W
06/11/2009 SCOTT VA LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
&&Local storm report, Jun 11, 4:30 PM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
530 PM EDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG ABINGDON 36.71N 81.97W
06/11/2009 WASHINGTON VA LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
&&Local storm report, Jun 11, 4:39 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
539 PM EDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG LEBANON 36.90N 82.08W
06/11/2009 RUSSELL VA LAW ENFORCEMENT
SEVERAL TREES DOWN.
&&Local storm report, Jun 11, 5:14 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
614 PM EDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG DUNLAP 35.37N 85.39W
06/11/2009 SEQUATCHIE TN LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN.
1235 PM TSTM WND DMG 4 ESE DUNLAP 35.35N 85.32W
06/11/2009 SEQUATCHIE TN AMATEUR RADIO
FEW TREES DOWN.
1240 PM TSTM WND DMG CHATTANOOGA 35.07N 85.26W
06/11/2009 HAMILTON TN PUBLIC
NUMEROUS TREES AND POWER LINES DOWN.
1251 PM TSTM WND GST CHATTANOOGA 35.07N 85.26W
06/11/2009 M63.00 MPH HAMILTON TN ASOS
1255 PM TSTM WND DMG CHATTANOOGA 35.07N 85.26W
06/11/2009 HAMILTON TN PUBLIC
TREE DOWN ON HOME IN THE BRAINERD AREA.
0100 PM TSTM WND DMG SPRING CITY 35.69N 84.86W
06/11/2009 RHEA TN LAW ENFORCEMENT
SEVERAL TREES DOWN.
0100 PM TSTM WND DMG 1 W SUNBRIGHT 36.24N 84.69W
06/11/2009 MORGAN TN LAW ENFORCEMENT
SEVERAL TREES DOWN.
0114 PM TSTM WND DMG 4 WNW KINGSTON 35.89N 84.58W
06/11/2009 ROANE TN LAW ENFORCEMENT
SEVERAL TREES DOWN.
0115 PM HAIL CLEVELAND 35.18N 84.87W
06/11/2009 E0.75 INCH BRADLEY TN AMATEUR RADIO
0120 PM TSTM WND DMG HARRIMAN 35.93N 84.56W
06/11/2009 ROANE TN LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
0123 PM TSTM WND DMG OLIVER SPRINGS 36.04N 84.34W
06/11/2009 ROANE TN LAW ENFORCEMENT
SEVERAL TREES DOWN.
0125 PM TSTM WND DMG DECATUR 35.53N 84.79W
06/11/2009 MEIGS TN LAW ENFORCEMENT
ONE TREE DOWN.
0125 PM TSTM WND DMG CLEVELAND 35.18N 84.87W
06/11/2009 BRADLEY TN TRAINED SPOTTER
SEVERAL TREES DOWN.
0130 PM TSTM WND DMG BENTON 35.18N 84.65W
06/11/2009 POLK TN PUBLIC
NUMEROUS TREES DOWN AND DAMAGE TO A CAR.
0130 PM TSTM WND DMG ATHENS 35.45N 84.60W
06/11/2009 MCMINN TN LAW ENFORCEMENT
SEVERAL TREES DOWN.
0215 PM TSTM WND DMG KNOXVILLE 35.97N 83.95W
06/11/2009 KNOX TN LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
0220 PM TSTM WND DMG MARYVILLE 35.75N 83.97W
06/11/2009 BLOUNT TN LAW ENFORCEMENT
TREES DOWN COUNTYWIDE.
0220 PM TSTM WND DMG LUTTRELL 36.21N 83.74W
06/11/2009 UNION TN LAW ENFORCEMENT
SVERAL TREES AND POWER LINES DOWN.
0230 PM TSTM WND DMG WALLAND 35.73N 83.82W
06/11/2009 BLOUNT TN LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE EASTERN HALF OF THE COUNTY.
0245 PM TSTM WND DMG MURPHY 35.09N 84.03W
06/11/2009 CHEROKEE NC TRAINED SPOTTER
SEVERAL TREES DOWN.
0255 PM TSTM WND DMG 6 ENE TAZEWELL 36.49N 83.48W
06/11/2009 CLAIBORNE TN LAW ENFORCEMENT
SEVERAL TREES DOWN.
0255 PM HAIL MORRISTOWN 36.21N 83.30W
06/11/2009 E0.75 INCH HAMBLEN TN NWS EMPLOYEE
KIDWELLS RIDGE RD.
0255 PM TSTM WND GST MORRISTOWN 36.21N 83.30W
06/11/2009 E60.00 MPH HAMBLEN TN NWS EMPLOYEE
0310 PM TSTM WND GST BYBEE 36.04N 83.18W
06/11/2009 E60.00 MPH COCKE TN AMATEUR RADIO
0315 PM TSTM WND DMG NEWPORT 35.96N 83.19W
06/11/2009 COCKE TN LAW ENFORCEMENT
TREES DOWN COUNTYWIDE.
0330 PM TSTM WND DMG GREENEVILLE 36.17N 82.82W
06/11/2009 GREENE TN LAW ENFORCEMENT
TREES DOWN COUNTYWIDE.
0336 PM HAIL 2 NE ERWIN 36.17N 82.39W
06/11/2009 E0.88 INCH UNICOI TN AMATEUR RADIO
0340 PM TSTM WND DMG BEAN STATION 36.34N 83.28W
06/11/2009 GRAINGER TN AMATEUR RADIO
ONE TREE DOWN AND DAMAGE TO METAL STORAGE BUILDING.
0400 PM TSTM WND DMG JOHNSON CITY 36.33N 82.37W
06/11/2009 WASHINGTON TN LAW ENFORCEMENT
NUMEROUS TREES DOWN FROM SOUTH OF JONESBORO TO JOHNSON
CITY.
0415 PM TSTM WND DMG BLOUNTVILLE 36.53N 82.33W
06/11/2009 SULLIVAN TN LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
0420 PM TSTM WND DMG GATE CITY 36.64N 82.58W
06/11/2009 SCOTT VA LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
0420 PM TSTM WND DMG ELIZABETHTON 36.34N 82.23W
06/11/2009 CARTER TN EMERGENCY MNGR
NUMEROUS TREES DOWN.
0445 PM TSTM WND DMG ABINGDON 36.71N 81.97W
06/11/2009 WASHINGTON VA LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
0500 PM TSTM WND DMG LEBANON 36.90N 82.08W
06/11/2009 RUSSELL VA LAW ENFORCEMENT
SEVERAL TREES DOWN.
&&Local storm report, Jun 11, 5:51 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
651 PM EDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG POUND 37.12N 82.61W
06/11/2009 WISE VA LAW ENFORCEMENT
TREE DOWN NEAR RED ONION PRISON. REPORTED BY DISPATCHER.
&&Special weather statement, Jun 11, 9:35 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1035 PM EDT THU JUN 11 2009 TNZ012-013-035-120330- CAMPBELL-MORGAN-SCOTT- 1035 PM EDT THU JUN 11 2009 ...A STRONG THUNDERSTORM WILL BE AFFECTING CAMPBELL...MORGAN AND SCOTT COUNTIES... AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF JAMESTOWN...MOVING SOUTHEAST AT 25 MPH. PEOPLE IN CAMPBELL...MORGAN AND SCOTT COUNTIES...INCLUDING THE CITY OF HUNTSVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SUSTAINED WINDS OR GUSTS UP TO 40 TO 50 MPH...HAIL OF PEA TO LESS THAN PENNY SIZE...AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THIS THUNDERSTORM. ANY FURTHER STRENGTHENING OF THIS STORM MAY REQUIRE ISSUANCE OF A WARNING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FRIDAY MORNING FOR CENTRAL ANE EAST TENNESSEE. DGS
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:03 PM CDT | Severe Thunderstorm Warning | MRX | Bledsoe | 27 min |
| Jun 11, 10:27 PM CDT | Tornado Warning | MRX | Bledsoe, Hamilton, Rhea | 36 min |
| Jun 11, 10:46 PM CDT | Severe Thunderstorm Warning | MRX | Morgan, Scott | 42 min |
Nearby
Tornado Warnings in Tennessee, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.